Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

High TSH earlier. Will it affect breast feeding now? Should I stop thyronorm?

Sir, I’m a 31 year old woman. My weight is around 50Kgs & height is about 5.1 ft. I’m presently breast feeding a 15months old baby. At the time I had conceived my child, I had a high TSH , T3 & T4. However, as on 21/03/2012, my Thyroid Profile was as follows: T3 = 117 ng/dll, T4 = 8.3 ug/dl & TSH = 3.61 uIU/mL. Also as on 21/03/2012 my Blood R/E report was as follows: Haemoglobin = 9.7 gm/dl, HCT=31.2 %, Total leukocyte count =7.21^3/microL, Polymorphis=62%, Lymphocytes=31%, Monocytes=6%, Eosinophils=1%, Basophils=0%, Erythrocyte Sedimentation Rate ( ESR )=22 mm at 1hr. Also my Rheumatoid Factor (RF) (Method:Immunoturbidimetry) = 1.8 IU/mL. I have a fibroid/cyst (fundal myoma) of 10.2 cm in the lower part of my stomach. At present, upon the advice of my doctor, I am taking 25mcg of thyronorm everyday. Also I’m taking Feronia XT (Folic Acid) & Mama’s Best (Protein Supplement ). Also doctor has advised me to take 6 Transostat MF tablets (2 on each day) during periods. However, at present I am suffering from giddiness, lethargy, fatigue and intense muscular & bone pain with burning sensation on all joints and muscles throughout my body. Also, sometimes I experience sudden severe pain on the lower part of my stomach. The muscular pain & burning sensation at times becomes very unbearable. My doctor’s medication has not helped me. Please advise me on the likely causes of my muscular pain & burning sensation as I do not have any clue about it. Should I stop taking thyronorm? Are my blood deficiencies the cause of the problem? Or it is caused by hormonal deficiencies? Please advise. With regards, Mrs. H. Buragohain.
Asked On : Mon, 13 Aug 2012
Answers:  0 Views:  104 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor